# SDR UPS07850067

- Difficulty date: June 12, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932731
- Condition: Cracked
- Location: Fs 1720 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERIOR SKIN CRACKED IN 3 EA AREAS AT STA 1720 L15L.  REPAIRED FUSELAGE SKIN AT STA 1720 L15L IAW SAA EA NR 008-5330-01-A 0923, UPS EO DC8-5330-27108-A, AND FAA FORM 8100-9.
